| Model Number |
V173 |
| Medical Device Problem Codes |
Extracardiac stimulation (1463); Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
Device Overstimulation of Tissue (1991)
| Date of Event |
09/03/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this cardiac resynchronization therapy pacemaker (crt-p) felt into safety mode.The patient experienced muscle stimulation, and the device was explanted and replaced.No additional adverse patient effects were reported.
Event or Problem Description
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, this device was thoroughly inspected and analyzed.Interrogation of the device confirmed it was operating in safety mode or determined it had undergone resets nd that bradycardia therapy remained available.Engineers determined that this device was demonstrating behavior consistent with a high internal cell impedance within the battery.The high internal impedance resulted in the system resets due to temporary high-power consumption (during telemetry or other higher power device operations) and subsequent reversion to safety mode operation.Boston scientific has issued a field safety notice regarding ingenio extended life (el) and cardiac resynchronization therapy pacemaker (crt-p) devices that may exhibit this behavior.This particular device is included in the high impedance in ingenio extended life (el) pacemaker and crt-p advisory population.This product was manufactured prior to implementation of the udi regulation and as a result, the complete udi is not available.Applicable us product data has been included in this report.